MathSciNet Relay Station
MathSciNet bibliographic data
MR1466905 46L05 (19K14 46L35 46L80)
Gong, Guihua On inductive limits of matrix algebras over higher-dimensional spaces. I, II. Math. Scand. 80 (1997), no. 1, 41–55, 56–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement